On existence of two symbol complete orthogonal arrays

Mukerjee, Rahul ; Kageyama, Sanpei (1994) On existence of two symbol complete orthogonal arrays Journal of Combinatorial Theory, Series A, 66 (1). pp. 176-181. ISSN 0097-3165

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/009731...

Related URL: http://dx.doi.org/10.1016/0097-3165(94)90059-0


An orthogonal array OA(N, m, s, t) attaining the Rao [Factorial experiments derivable from combinatorial arrangements of arrays. J. Roy. Statist. Soc. 9 (1947), 128-139] bound on parameters is said to be complete. We here investigate complete orthogonal arrays with s = 2 symbols. The cases t = 6, 7 are completely characterized. Also, for 8 ≤ t ≤ 13, complete orthogonal arrays are almost entirely characterized.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:20319
Deposited On:20 Nov 2010 14:40
Last Modified:20 Nov 2010 14:40

Repository Staff Only: item control page